# SDR UIEA2020042700836

- Difficulty date: April 25, 2020
- Submitted: April 27, 2020
- Operation: Air carrier
- Aircraft: N1511A
- Make and model: Boeing 767383
- Aircraft serial: 24318
- Aircraft time: 100,904 hours, 16,512 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Unknown
- Condition: Malfunctioned
- Location: Weather Radar
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RADAR SPIKING AT 11 O'CLOCK SYS 1 & 2.( PERFORMED OPS TEST. OPS CKS GOOD IAW AMM 34-43-00. )
